Get E-Book on COVID-19

Q. What are all the reasons for frequent stomach pain?

Answered by
Dr. Eriol Braholli
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Sep 07, 2016 and last reviewed on: Jul 31, 2020

Hi doctor,

I have been having stomach pains. The pain has been on and off and has been ongoing for the past seven months with each period lasting for two weeks. The pain is on the left side, but does move to the middle. This happens immediately after eating. I have lost weight and appetite. My stools are also runny and light in color. I have had blood tests done, but the only thing that came up was a high hemoglobin count. I would like to get an idea about it.

Dr. Eriol Braholli

General Medicine General Surgery Internal Medicine
#

Hello,

Welcome to icliniq.com.

  • Stomach pain and watery stools are indicative for indigestion. Having these concerns for months means that it may be a chronic condition and some specific tests need to be done.
  • Liver and pancreas function disorders may be responsible for that. So, you have to check liver enzymes such as SGOT, SGPT, ALT and bilirubin and pancreatic enzymes (amylase and lipase) in your blood. Enzyme deficiencies may give that chronic indigestion.
  • Gut function disorders (functional gastrointestinal disorders) also may be responsible for your concerns. It may be due to any infection or food intolerance. So, a stool test would be necessary.
  • Stomach inflammation or peptic ulcers also cause pain, nausea and vomiting. I suggest Omeprazole to remove pain. Consult your specialist doctor, discuss with him or her and take the medicine with consent.
  • After all the results we will be able to build a better diagnosis and an accurate treatment. Take care.

Revert back with the reports to an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician


Was this answer helpful?

 | 

Related Questions:
I have acidity and indigestion problem. What to do?
I have diarrhea following constipation for a long time. Why?
Why am I having indigestion, incomplete stool evacuation and abdomen swelling?

Related Video
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Can Omeprazole be used for gastritis?

Query: Hi doctor, I have suffered from gastritis-like symptoms for about a week now. I have an occasional mild tummy ache and nausea which is relieved by belching. I have suffered from acute gastritis now for several years, although I cannot be 100 % certain why. I tested positive for the h. pylori bacteri...  Read Full »

Does Omeprazole 20 mg have side effects?

Query: Hello doctor,I have been suffering from symptoms of gastritis now for over a week. However, I took a capsule of Omeprazole 20 mg, and there seems to be a considerable relief, and I feel a lot better. Is it possible that one capsule can do this? Also, I have read online that Omeprazole can be associ...  Read Full »

Antibiotic-Associated Diarrhea (AAD)

Article Overview: Antibiotic-associated diarrhea (AAD) is the passing of watery stools after taking antibiotics. It results from infection by antibiotic-resistant pathogens. Read Article


Dr. Geethu Thomas
Medical Gastroenterologist

The consequences of long-term antibiotic administration are diarrhea, antibiotic resistance, impaired immunity, increased cost of treatment, organ failures and deaths and reduction in beneficial phytoestrogens. Antibiotic-associated diarrhea (AAD) is unexplained diarrhea associated with the use of a...  Read Article

Also Read


COVID-19 Testing
COVID-19 testing includes analyzing patient samples to determine current or past infections with SARS-CoV-2. Read the ar...  Read more»
I feel a restlessness in my legs, which decreases my sleep quality. How to get a refreshing sleep?
Hello doctor, I cannot get refreshing sleep some days in a week, and some days it is good. I also have difficulty sleep...  Read more»
I have redness in my eyes. How to stop it from getting redder?
Hello doctor,I am a 16-year-old boy. I have a problem with my eyes, and I had this problem for a very long time. I do no...  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.